# SDR 2022FA0000187

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: General aviation
- Aircraft: N116AA
- Make and model: Cessna 525B
- Aircraft serial: 5250194
- Aircraft time: 2,108 hours, 1,555 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Part number: 63420081
- Part serial: NSN
- Condition: Broken
- Location: Zone 700
- Part time: 2,109 hours, 1,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FROM KGEG TO KBFI, PILOT REPORTED A VIBRATION IN THE AIRCRAFT THAT CORRESPONDED TO AIRCRAFT SPEED.  NO OTHER ABNORMALITIES DURING FLIGHT.  UPON LANDING AND A POST FLIGHT WALK AROUND, IT WAS NOTED THAT THE LH NOSE GEAR DOOR APPEARED TO BE LOOSE.  FURTHER INSPECTION REVEALED THE NOSE GEAR DOOR TORQUE TUBE HAD BROKEN FROM ITS WELD AT THE PIVOT POINT ON THE LH CONNECTION.  THE TORQUE TUBE WAS REMOVED AND REPLACED WITH THE NEW -10 UNIT PER THE AMM.  OPERATIONAL CHECKS WERE GOOD AND NO VIBRATIONS IN FLIGHT.  NO FURTHER ACTION REQUIRED.
